American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37G15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Changjian Liu and Dongmei Xiao. The monotonicity of the ratio of two Abelian integrals. Trans. Amer. Math. Soc. 365 (2013) 5525-5544.
Abstract, references, and article information   
View Article: PDF

[2] Michał Misiurewicz and Ana Rodrigues. Non-generic cusps. Trans. Amer. Math. Soc. 363 (2011) 3553-3572. MR 2775818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Isaac A. García, Héctor Giacomini and Maite Grau. The inverse integrating factor and the Poincaré map. Trans. Amer. Math. Soc. 362 (2010) 3591-3612. MR 2601601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jeroen S. W. Lamb and Ian Melbourne. Normal form theory for relative equilibria and relative periodic solutions. Trans. Amer. Math. Soc. 359 (2007) 4537-4556. MR 2309197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter De Maesschalck and Freddy Dumortier. Canard solutions at non-generic turning points. Trans. Amer. Math. Soc. 358 (2006) 2291-2334. MR 2197445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia